A new nonlinear duffing system with sequential fractional derivatives M Bezziou, I Jebril, Z Dahmani
Chaos, Solitons & Fractals 151, 111247, 2021
32 2021 Existence and stability results for fractional differential equations with two Caputo fractional derivatives M Houas, M Bezziou
Facta Universitatis, Series: Mathematics and Informatics, 341-357, 2019
28 2019 Solvability for a differential system of Duffing type via Caputo-Hadamard approach M Bezziou, Z Dahmani, I Jebril, MM Belhamiti
Appl. Math. Inf. Sci 16 (2), 341-352, 2022
23 2022 New operators for fractional integration theory with some applications M BEZZIOU, Z DAHMANI, MZ Sarikaya
JOURNAL OF MATHEMATICAL EXTENSION 12 (4), 87-100, 2018
17 * 2018 Caputo-hadamard approach applications: Solvability for an integro-differential problem of lane and emden type M Bezziou, Z Dahmani, I Jebril, M Kaid
J. Math. Comput. Sci. 11 (2), 1629-1649, 2021
12 2021 New mixed operators for fractional integrations with some applications M Bezziou, Z Dahmani, MZ Sarikaya, I Jebril
Mathematics in Engineering, Science and Aerospace 12 (1), 95-108, 2021
11 2021 Langevin differential equation of fractional order in non compactness Banach space M Bezziou, Z Dahmani, A Ndiaye
Journal of Interdisciplinary Mathematics 23 (4), 857-876, 2020
11 2020 Some estimations on continuous random variables involving fractional calculus Z Dahmani, A Khameli, M Bezziou, MZ Sarikaya
International Journal of Analysis and Applications 15 (1), 8-17, 2017
11 2017 Some weighted inequalities of Chebyshev type via RL-approach M Bezziou, Z Dahmani, A Khameli
Mathematica 60 (83), No.1, 12-20, 2018
6 2018 On some fractional integral inequalities involving generalized Riemann-Liouville fractional integral operator M Houas, M Bezziou
Mediterranean journal of modeling and sumilation 6 (1), 59-66, 2016
6 2016 New integral operators for conformable fractional calculus with applications M Bezziou, Z Dehmani
Journal of Interdisciplinary Mathematics 25 (4), 927-940, 2022
5 2022 Existence of solutions for neutral Caputo-type fractional integro-differential equations with nonlocal boundary conditions M Houas, M Bezziou
Commun. Optim. Theory 2021 (9), 2021
4 2021 ON SOME DOUBLE WEIGHTED FRACTIONAL INTEGRAL INEQUALITIES M Bezziou, Z Dahmani, A Khamli
Sarajevo Journal of Mathematics 15 (1), 23-36, 2019
4 2019 Random inequalities via Riemann-Liouville fractional integration M Bezziou, Z Dahmani
Journal of Interdisciplinary Mathematics 25 (4), 941-950, 2022
2 2022 Applications of the (k, s, h)-Riemann-Liouville and (k, h)-Hadamard Fractional Operators on Inequalities M Bezziou, Z Dahmani, ME Kiris
Konuralp Journal of Mathematics 8 (1), 197-206, 2020
2 2020 The (k, s, h)-Riemann-Liouville and the (k, s)-Hadamard Operators: New Applications M BEZZIOU, Z DAHMANI, MZ Sarikaya
JOURNAL OF MATHEMATICAL EXTENSION 16 (5), 2022
1 2022 The Essential Gronwall Inequality Demands the Fractional Operator with Applications in Economic Studies Bezziou Mohamed, Zoubir Dahmani, Rabha W. Ibrahim
Universal Journal of Mathematics and Applications 7 (4), 180-191, 2024
2024 The (k, s, h)-Riemann-Liouville and the (k, s)-Hadamard Operators. M Bezziou, Z Dahmani, MZ Sarikaya
Journal of Mathematical Extension 16 (5), 2022
2022 A CLASS OF DIFFERENTIAL EQUATIONS OF COMBINED HADAMARD AND RIEMANN-LIOUVILLE OPERATORS M BEZZIOU, Z DAHMANI, I SLIMANE
SARAJEVO JOURNAL OF MATHEMATICS 17 (1), 45 – 59, 2021
2021 FRACTIONAL INEQUALITIES RELATED TO THE WEIGHTED CHEBYSHEV FUNCTIONAL TYPE M Bezziou, Z Dahmani, AT Abdulrahman
Science International. (Lahore) 33 (1), 65-74, 2021
2021